# SDR AALA202306055585

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 40,415 hours, 16,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG27342
- Condition: Incorrect
- Location: L2 Door
- Part time: 14,738 hours, 6,462 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT L2 DOOR GIRT BAR AND CLOSURE FOULED OR IMPROPER. REPLACED SLIDE ASSEMBLY PER AMM 25-66-01.
